| Catalog Number |
8065752438 |
| Medical Device Problem Codes |
Suction Problem (2170); Failure to Cut (2587); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that the cutters did not aspirate, did not cut, and released bubbles before vitrectomy surgery.The surgery was completed on same day after replacing the cutter head.There was no impact to the patient.
Additional Manufacturer Narrative
Based on the additional information received, product problem code a1415 has been removed, and only a050702 and a1413 are considered in original mdr.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received that the bubbles were released from the aspiration line (suction problem) before vitrectomy surgery.There was patient contact with suspect product but no impact to the patient.
Additional Manufacturer Narrative
Additional information provided in h.6.And h.11.No technical inquiries were received from the customer.A sample was not received at the investigation site for evaluation for the cutters did not aspirate, did not cut, and released bubbles; therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The investigation conducted a non-conformance review of the reported lot number.No deviations were identified, and all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information and materials received, the investigation was unable to identify the root cause or origin of the reported event.Additionally, no manufacturing-related deficiencies were found that potentially could have contributed to the complaint.As the root cause and its origin are inconclusive, further investigative or manufacturing actions are not warranted at this time.A nonconformance investigation has been completed in relation to the trend identified for probes with would not cut or actuate issues all probes are 100% visually inspected and tested for actuation, aspiration, and cut during manufacturing.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all products is reviewed monthly to monitor for adverse trends.During the last review, adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).